Alert archive / Iowa / Wind Advisories in 2006
Wind Advisory 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at May 10, 2006, 3:38 PM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at May 11, 2006, 10:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2006, 3:38 PM CDT (20:38 UTC)
- In effect from
- May 11, 2006, 10:00 AM CDT
- Expired
- May 11, 2006, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 102038 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 338 PM CDT WED MAY 10 2006 ...STRONG WINDS EXPECTED THURSDAY... .A STORM SYSTEM STRENGTHENING OVER LAKE MICHIGAN THURSDAY WILL CREATE VERY WINDS CONDITIONS OVER MUCH OF THE MIDDLE AND UPPER MISSISSIPPI RIVER VALLEY FROM THURSDAY MORNING INTO THURSDAY EVENING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110445- /O.NEW.KDVN.WI.Y.0005.060511T1500Z-060512T0300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 338 PM CDT WED MAY 10 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH BY LATE THURSDAY MORNING AND CONTINUE INTO THE EVENING HOURS. WIND GUSTS THURSDAY AFTERNOON AND EVENING COULD BE AS HIGH AS 40 TO 50 MPH. A FEW GUSTS MAY EXCEED 50 MPH NORTHEAST OF A CEDAR RAPIDS...GENESEO LINE. THE WIND IS EXPECTED TO DIMINISH TO 20 TO 30 MPH BY LATE THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DLF
5 follow-up statements
000 WWUS73 KDVN 110203 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 903 PM CDT WED MAY 10 2006 ...STRONG WINDS EXPECTED ON THURSDAY... .A STORM SYSTEM STRENGTHENING OVER LAKE MICHIGAN ON THURSDAY WILL CREATE VERY WINDS CONDITIONS OVER MUCH OF THE MIDDLE AND UPPER MISSISSIPPI RIVER VALLEY FROM THURSDAY MORNING INTO THURSDAY EVENING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111015- /O.CON.KDVN.WI.Y.0005.060511T1500Z-060512T0300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 903 PM CDT WED MAY 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH BY LATE THURSDAY MORNING AND CONTINUE INTO THE EVENING HOURS. WIND GUSTS THURSDAY AFTERNOON AND EVENING COULD BE AS HIGH AS 40 TO 50 MPH. A FEW GUSTS MAY EXCEED 50 MPH NORTHEAST OF A CEDAR RAPIDS...TO GENESEO LINE. THE WIND IS EXPECTED TO DIMINISH TO 20 TO 30 MPH BY LATE THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDVN 110900 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 400 AM CDT THU MAY 11 2006 ...STRONG WINDS DEVELOPING TODAY... .A DEEPENING SURFACE LOW OVER SOUTHERN LOWER MICHIGAN WILL CONTINUE TO STRENGTHEN TODAY...CREATING WINDY CONDITIONS ACROSS IOWA...ILLINOIS...AND NORTHEAST MISSOURI. AS THE LOW LINGERS... WINDY CONDITIONS WILL CONTINUE OVER MUCH OF THE AREA TONIGHT. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111700- /O.CON.KDVN.WI.Y.0005.060511T1500Z-060512T0300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 400 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH BY LATE MORNING AND REMAIN STRONG INTO THE EVENING HOURS. WIND GUSTS THIS AFTERNOON AND EVENING COULD BE AS HIGH AS 40 TO 50 MPH. THE WIND IS EXPECTED TO DIMINISH TO 20 TO 30 MPH BY LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ SHEETS
000 WWUS73 KDVN 111523 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1023 AM CDT THU MAY 11 2006 ...STRONG WINDS DEVELOPING TODAY... .A STRONG SURFACE LOW OVER LOWER MICHIGAN WILL CREATE WINDY CONDITIONS ACROSS IOWA...ILLINOIS...AND NORTHEAST MISSOURI. THE WINDY CONDITIONS WILL CONTINUE OVER MUCH OF THE AREA TONIGHT. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-112330- /O.CON.KDVN.WI.Y.0005.000000T0000Z-060512T0300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 1023 AM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH BY LATE MORNING AND REMAIN STRONG INTO THE EVENING HOURS. WIND GUSTS THIS AFTERNOON AND EVENING COULD BE AS HIGH AS 40 TO 50 MPH. THE WIND IS EXPECTED TO DIMINISH TO 20 TO 30 MPH BY LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$
000 WWUS73 KDVN 112031 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 331 PM CDT THU MAY 11 2006 ...STRONG WINDS THIS EVENING... .A STRONG SURFACE LOW OVER LOWER MICHIGAN WILL CONTINUE TO CREATE WINDY CONDITIONS THIS EVENING. THE STRONGEST WINDS WILL OCCUR OVER EASTERN IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ILZ001-002-007-009-016>018-112145- /O.CAN.KDVN.WI.Y.0005.000000T0000Z-060512T0300Z/ JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL... STERLING...ROCK FALLS...KEWANEE...PRINCETON...HENNEPIN 331 PM CDT THU MAY 11 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE WIND ADVISORY. WINDY CONDITIONS WILL CONTINUE OVERNIGHT...HOWEVER WINDS SPEEDS ARE NO LONGER EXPECTED TO EXCEED ADVISORY CRITERIA. $$ IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024>026- 034-035-MOZ009-010-120300- /O.CON.KDVN.WI.Y.0005.000000T0000Z-060512T0300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... MOLINE...ROCK ISLAND...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE... MACOMB...MEMPHIS...KAHOKA 331 PM CDT THU MAY 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 40 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS AND THEN DIMINISH INTO THE 20 TO 30 MPH RANGE FOR THE REST OF THE NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD USE EXTRA CAUTION. $$ DLF
000 WWUS73 KDVN 120255 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 955 PM CDT THU MAY 11 2006 ...STRONG NORTHWEST WINDS SLOWLY DIMINISHING... .A DEEP LOW PRESSURE SYSTEM NEAR LAKE MICHIGAN WILL CONTINUE TO CREATE WINDY CONDITIONS OVERNIGHT. HOWEVER...WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024>026- 034-035-MOZ009-010-120400- /O.EXP.KDVN.WI.Y.0005.000000T0000Z-060512T0300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-ROCK ISLAND-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... MOLINE...ROCK ISLAND...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE... MACOMB...MEMPHIS...KAHOKA 955 PM CDT THU MAY 11 2006 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. WINDY CONDITIONS WILL PERSIST LATE THIS EVENING AND OVERNIGHT... HOWEVER WIND SPEEDS ARE NO LONGER EXPECTED TO EXCEED ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at May 10, 3:20 PM CDT, 18 minutes earlier.
Area forecast discussion, May 10, 3:20 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 PM CDT WED MAY 10 2006 .SYNOPSIS... LARGE TROF IN THE PROCESS OF DEVELOPING OVER THE CENTRAL U.S. AS UPPER LOW MOVES SE THROUGH THE NORTHERN PLAINS. FOR NOW...QUIET WX IN PLACE OVER THE MID MS VALLEY WITH JUST SOME CS AND SCT-BKN CU OVER THE CWA. SHRA/TSRA WIDESPREAD TO OUR S AHEAD OF S/W ENERGY ROTATING THROUGH BASE OF UPPER TROF AND ALONG COLD FRONT FROM SERN MO THROUGH CENTRAL AND NERN IL. SHRA ALSO OCCURRING OVER THE NRN PLAINS ASSOCIATED WITH UPPER LOW/COLD POOL. && .SHORT TERM...TONIGHT AND TOMORROW... MAIN CONCERN WILL BE DEEPENING STORM SYSTEM OVER THE SRN GREAT LAKES THURSDAY AND STRONG SFC PRESSURE GRADIENT DEVELOPING OVER ERN IA AND NRN IL. MODELS ARE IN GOOD AGREEMENT WITH STRENGTHENING NEARLY VERTICALLY STACKED SYSTEM OVER LM DURING THE DAY TUESDAY. LOW LEVEL WINDS INCREASE CONSIDERABLY OVER THE MID MS VALLEY DURING THE DAY THURSDAY IN RESPONSE TO THE STRENGTHENING STORM SYSTEM. THURSDAY AFTERNOON NAM/GFS 1KM WINDS INCREASE TO 45 TO 60KTS OVER THE NERN TWO THIRDS OF THE CWA. FCST SOUNDINGS FOR THE CWA SHOW GOOD CONDITIONS FOR EFFICIENT MOMENTUM TRANSPORT WITH WELL MIXED LOW LEVELS AND NEARLY LINEAR WIND PROFILES. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA FROM MID MORNING TO MID EVENING. THE STRONGEST WINDS WILL BE OVER THE NERN HALF OF THE CWA WHICH WILL HAVE TO BE MONITORED FOR UPGRADE TO A WIND WARNING IF MODELS ARE UNDER ESTIMATING THE STRENGTH OF THE SYSTEM. LOOKS LIKE BEST SHOT FOR PCPN WILL BE LATE TONIGHT INTO THURSDAY AS UPPER LOW DEEPENS AND HAVE CONTINUED CATEGORICAL POPS IN THE EAST. OTHERWISE JUST LOW CHANCE POPS FOR MOST OF TONIGHT WITH AREA ON THE NWRN FRINGE OF PCPN SHIELD ASSOCIATED WITH PLAINS ENERGY MOVING TO OUR SOUTH. TEMPS WILL BE MUCH COLDER TOMORROW WITH CLOUDS AND PCPN AND STRONG CAA. LEANED TOWARD TO THE COLDER MAV MOS ESPECIALLY IN THE NE WHERE SOME AREAS MAY STRUGGLE TO REACH 50. ...DLF... && .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY... UNSETTLED AND COOL WOULD BEST DESCRIBE THE WX FROM THURSDAY NIGHT INTO MONDAY. CUT OFF UPPER LOW TO MEANDER AROUND SOUTHERN LAKE MICHIGAN WITH VORT MAXES ROTATING AROUND IT. THESE FEATURES COMBINED WITH A COOL POCKET ALOFT SHOULD BE ENOUGH TO ALLOW SHRA DEVELOPMENT EVERY DAY. SHOULD FINALLY SEE A BREAK IN THE PRECIP ON TUESDAY AS THE UPPER LOW DRIFTS AWAY FROM THE REGION. GLOBAL MODELS SEEM TO AGREE ON A PATTERN CHANGE WITH A WEST COAST RIDGE AND EAST COAST TROF. GLOBAL MODELS DO HAVE DIFFERENCES ON HOW THIS WILL EVOLVE. ANOTHER PIECE OF ENERGY APPEARS TO BE ON SLATE TO ARRIVE ON WEDNESDAY. ...08... .DVN WATCHES/WARNINGS/ADVISORIES... IA...WIND ADVISORY FROM 10 AM UNTIL 10 PM THURSDAY. IL...WIND ADVISORY FROM 10 AM UNTIL 10 PM THURSDAY. MO...WIND ADVISORY FROM 10 AM UNTIL 10 PM THURSDAY..
Hazardous weather outlook, May 10, 5:00 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT WED MAY 10 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 500 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL DISSIPATE SHORTLY AFTER SUNRISE. DENSE FOG...WITH VISIBILITIES LESS THAN A QUARTER MILE...WILL BE FOUND MAINLY IN FAR EASTERN IOWA AND PORTIONS OF NORTHWEST ILLINOIS. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 8 AM FOR PORTIONS OF THE OUTLOOK AREA. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...MAINLY EAST OF THE MISSISSIPPI RIVER. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN THURSDAY...AN INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE GREAT LAKES WILL PRODUCE RAIN SHOWERS AND WINDY CONDITIONS ACROSS THE OUTLOOK AREA. NORTH WINDS WILL BE AS HIGH AS 25 TO 35 MPH THURSDAY AFTERNOON AND EVENING. GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE...MAINLY NORTHEAST OF A LINE FROM WASHINGTON IOWA TO MACOMB ILLINOIS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SHEETS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:10 PM CDT | Tornado Warning | DVN | Johnson | 37 min |
| May 9, 7:41 PM CDT | Tornado Warning | DVN | Cedar | 64 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 65 min |
| May 9, 11:38 PM CDT | Dense Fog Advisory | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 4 more | 8 hr |
Nearby
Wind Advisories in Iowa, 2006Wind Advisories in Illinois, 2006Wind Advisories in Missouri, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.